RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1989, Number 10, Pages 19–25 (Mi ivm8233)  

This article is cited in 2 scientific papers (total in 2 papers)

Subgroups of the general linear group over a ring that satisfies stability conditions

N. A. Vavilov, A. V. Stepanov


Full text: PDF file (675 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:10, 23–31

Bibliographic databases:

Document Type: Article
UDC: 512.743
MSC: 20H25
Received: 04.08.1986

Citation: N. A. Vavilov, A. V. Stepanov, “Subgroups of the general linear group over a ring that satisfies stability conditions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, no. 10, 19–25; Soviet Math. (Iz. VUZ), 33:10 (1989), 23–31

Citation in format AMSBIB
\Bibitem{VavSte89}
\by N.~A.~Vavilov, A.~V.~Stepanov
\paper Subgroups of the general linear group over a~ring that satisfies stability conditions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1989
\issue 10
\pages 19--25
\mathnet{http://mi.mathnet.ru/ivm8233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044472}
\zmath{https://zbmath.org/?q=an:0702.20033|0692.20034}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1989
\vol 33
\issue 10
\pages 23--31


Linking options:
  • http://mi.mathnet.ru/eng/ivm8233
  • http://mi.mathnet.ru/eng/ivm/y1989/i10/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  mathnet  crossref  mathscinet  elib  elib
    2. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:91
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018